# SDR SWAA2018030720285

- Difficulty date: March 5, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 56,434 hours, 32,860 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: A53307
- Condition: Loose
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE OUT AND LOOSE.  INSTALLED THE SLIDE IAW AMM AND MT.
